Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 642594 |

David Walsh, "Radial variation in some function spaces", Journal of Function Spaces, vol. 7, Article ID 642594, 8 pages, 2009.

Radial variation in some function spaces

Academic Editor: Sten Kaijser
Received01 Jan 2008


In a previous paper [8] we considered properties of the radial variation of analytic functions in a class of Besov spaces Ap,qs, s0. Here we wish to extend these results to certain related spaces. These are the Lipschitz classes Λs and the mean Lipschitz classes Λp,s where p1,0s1. We also consider Ap,q0, where s=0, although the results obtained for these are not as good as when s0.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.